MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1016/0736-4679(96)00080-7

Медицинская библиотека · The Journal of emergency medicine · 1996

Coma and respiratory arrest after exposure to butyrolactone.

Higgins T F, Borron S W

Клинический случайСтатьяПеревод в очереди

Аннотация

A 2-year-old male was found unresponsive approximately 40 min after oral exposure to butyrolactone (Figure 1), a solvent used to remove methacrylate glues. The patient was apneic, bradycardic, and flaccid. He was given atropine and orally intubated, and his heart rate increased and blood pressure remained normal. He remained unresponsive to deep painful stimuli. Six hours after admission, the patient was alert and breathing spontaneously. He was extubated and discharged home the following day. Previous cases of serious toxicity following oral exposure to butyrolactone reported in Denmark have shown a similar propensity to bradycardia and coma. The use of butyrolactone is likely to increase, paralleling the popularity of acrylate adhesives. Emergency physicians should be aware of its potential for life-threatening toxicity.

Для цитирования: Higgins T F, Borron S W. Coma and respiratory arrest after exposure to butyrolactone.. The Journal of emergency medicine. 1996. DOI: 10.1016/0736-4679(96)00080-7.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.